# SDR DALA2016090206357

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: CRACKED LT WING OTBD FLAP INBD BUTE DOOR MID SECTION INNER AREA.  LEFT WING OTBD FLAP INBD BUTE DOOR WAS REPAIRED IAW ER/A466345-14MA, REV B.
